# SDR CA091208001

- Difficulty date: December 7, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 10,395 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, INTRANSIENT LIGHTS REMAINED LIT.  LOWERED GEAR AND GOT GREEN (3).   CANCELLED IFR AND RETURNED TO DEPARTURE.  OAT -31 GEAR UPLOCK SWITCHES CLEANED, GEAR SWINGS COMPLETED SERVICABLE.  NO FAULTS FOUND.
